Solpadeine Plus

Solpadeine Plus Tablets contain a triple action formula for effective pain relief. Delivers effective pain relief. Use for migraines, headache, backache, rheumatic pain, period pain, dental pain and sciatica.

 

  • Effective triple action formula: Paracetamol, Codeine and Caffeine
  • The soluble tablets get to work 2x faster than Paracetamol alone*
  • Available in Solpadeine Plus Tablets, Solpadeine Plus Capsules and Solpadeine Plus Soluble Tablets

*Based on absorption data

Buy now

How it works

Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.

PARACETAMOL

Relieves your pain symptoms

CODEINE

Blocks messages from pain receptors

CAFFEINE

Helps speed up the absorption of Paracetamol

Find out how painkillers work

How to use

Tablets & Capsules

tablet-dark-red capsule
  • Adults, you can take 2 capsules or tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours
  • Children aged 16 – 18 years, you can take 1-2 capsules or tablets every 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours
  • Children aged 12 – 15 years, you can take 1 capsule or tablet every 6 hours as needed to relieve discomfort. Do not take more than 4 capsules or tablets in 24 hours

Always read the label

Ingredients

Paracetamol 500mg
Codeine 8mg
Caffeine 30mg

Soluble tablets

soluble
  • Adults, you can dissolve 2 soluble tablets every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours
  • Children aged 16 – 18 years, you can dissolve 1-2 soluble tablets in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 8 capsules or tablets in 24 hours
  • Children aged 12 – 15 years, you can dissolve 1 soluble tablet in a tumbler of water every 6 hours as needed to relieve discomfort. Do not take more than 4 capsules or tablets in 24 hours

Always read the label

Ingredients

Paracetamol 500mg
Codeine 8mg
Caffeine 30mg

further information

Maximum three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Don't let pain hold you back

Order online

To find out which pain relief product is right for you and the right time to take it, speak to your pharmacist.

CHOOSE THE RIGHT SOLPADEINE PRODUCT TO HELP YOUR PAIN